MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens+ (lal+, sn (b)(6), +20.0d) on (b)(6) 2024.Postoperatively, the patient underwent 2 light adjustments and no lock-in treatments.In addition, during the postoperative period, the patient was referred to a retina specialist and underwent anti-vascular endothelial growth factor (vegf) injections.On (b)(6) 2025, approximately 11 months after implantation, the lal+ was explanted due to blurred vision.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation and additional information.Updates to sections b5, b7 and h6.
 
Event or Problem Description
A site reported to rxsight that a bilateral patient was implanted with the light adjustable lens+ (lal+, sn (b)(6), +20.0d) in the right eye on (b)(6) 2024.Postoperatively, the patient's light treatment was delayed due to macular heme and undergoing anti-vascular endothelial growth factor (vegf) injections.The patient underwent 2 light adjustments and no lock-in treatments.The patient complained of blurry vision with ghost image.On (b)(6) 2025, approximately 11 months after implantation, the lal+ was explanted due to blurred vision and visual disturbance.After explantation and lens exchange with a monofocal iol, the patient's symptoms persisted with ghosting image at 4 to 5 feet.The treating physician indicated that ghosting is due to the patient's corneal astigmatism.

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key23873597
Report Number3012712027-2025-00445
Device Sequence Number4619204
Product Code PZK
UDI-Device Identifier00818806021583
UDI-Public01008188060215831124041917270331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-006367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale